標題: On the computation of the distribution of the square of the sample multiple correlation coefficient
作者: Ding, CG
管理科學系
Department of Management Science
關鍵字: central beta distribution;error bound;gamma function;multiple correlation coefficient;Newton's method;noncentral beta distribution;quantile;series representation
公開日期: 10-八月-1996
摘要: Two computationally simple methods are proposed to evaluate the distribution function and the density of the square of the sample multiple correlation coefficient. No auxiliary routine is required. The accuracy of recursive computations can be effectively controlled. The distribution function and the density can be evaluated concurrently because their computing formulas are closely related. This property can enhance efficiency of Newton's method for computing the quantiles of the distribution. The corresponding algorithms are provided in a step-by-step form.
URI: http://dx.doi.org/10.1016/0167-9473(96)00002-3
http://hdl.handle.net/11536/1111
ISSN: 0167-9473
DOI: 10.1016/0167-9473(96)00002-3
期刊: COMPUTATIONAL STATISTICS & DATA ANALYSIS
Volume: 22
Issue: 4
起始頁: 345
結束頁: 350
顯示於類別:期刊論文


文件中的檔案:

  1. A1996VB32000001.pdf